| Model Number |
3228 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to high impedances on the lead.As a result, surgical intervention was undertaken wherein the lead was explanted and replaced.The lead was confirmed fractured upon explant.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.